# SDR HNAA2025050700306

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 52,800 hours, 49,568 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: O

## Discrepancy

HUNG START ON NO.2 FOLLOWED BY FUEL SMELL IN A/C.  PERFORMED GVI OF ENG 2 NO OBVIOUS DEFECTS NOTED OTHER THAN POOLED FUEL. DRY MOTORED ENG TO CLEAR OUT FUEL. DURING DRY MOTOR CONSTANT FUEL SPRAY WAS NOTED AT THE 6 OCLOCK POSITION WITH A 0 FUEL FLOW INDICATION ON THE EICAS SUSPECT FUEL LEAK INSIDE THE ENGINE. UNABLE TO CONTINUE T/S AT THIS TIME.  FOUND FUEL NOZZLE 9 LEAKING R/RD FUEL NOZZLE 9 IAW RRMM 73-11-10 OPS AND LEAK CHECK GOOD.
